MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 175-252
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that during unpacking, when the package was opened, one end of the ureteral stent was found to be fractured.The procedure was completed with another of the same device and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: the returned percuflex plus stent was analyzed; however, the suture did not return.During the inspection, it was found that the stent bladder coil had become detached from the shaft, which confirms the reported event.The analysis performed to the returned device; it is possible to conclude that this issue could be caused by operational factors.Based on the analysis results of observed coil detached, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: correction to product analysis.The returned percuflex plus stent was analyzed; however, the suture did not return.During the inspection it was found that the stent bladder coil had become detached from the shaft.However, the reported event of "stent shaft break" was not confirmed, since the damage was on the coil section.Based on the investigation, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.The analysis performed to the returned device; it is possible to conclude that this problem could be caused by operational factors.Based on the analysis results regarding the detached coil, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22780258
Report Number2124215-2025-55488
Device Sequence Number8127955
Product Code FAD
UDI-Device Identifier08714729056805
UDI-Public(01)08714729056805(17)271108(10)35246671
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175-252
Device Catalogue Number175-252
Device Lot Number0035246671
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer10/02/2025
11/04/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date10/30/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight63 KG